# SDR SWAA2022012451035

- Difficulty date: December 7, 2021
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N7865A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30647
- Aircraft time: 54,104 hours, 35,814 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Intercostal
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FWD CARGO BAY FRAME TO INTERCOSTAL AT LBL 24 BS 500B+19.  THERE IS NO SRM ALLOWABLE DAMAGE FOR FWD CARGO BAY FRAME TO INTERCOSTAL CLIP AT L/H STR 24 BS 500B+19. PART TO BE REPAIRED BY REPLACEMENT IAW SRM 51-10-02-0G-0; [02] REMOVED FCB FRAME TO INTERCOSTAL AT LBL24 BS 500B +19 IAW SRM 51-40-02-0G-0; [03] VERIFIED CORRECTIVE ACTION #1-2; [04] LOCATED AND DRILLED NEW FRAME TO INTERCOSTAL CLIP IAW SRM 51-40-05-0G-0 AND DWG 143A7502 REV:G; [05] OK TO INSTALL; [06] VERIFIED CORRECTIVE ACTION ENTRY 4. OK TO INSTALL GIVEN.; [07] INSTALLED INTERCOSTAL CLIP AT FCB LBL 24 BS 500B+19 IAW SRM 51-40-02 AND DWG 143A7505 ID: 0003 REV: A.
